Re-operation for hyperparathyroidism

Liew, V, Gough, IR, Nolan, G and Fryar, B (2004) Re-operation for hyperparathyroidism. Anz Journal of Surgery, 74 9: 732-740. doi:10.1111/j.1445-1433.2004.03142.x

Author Liew, V
Gough, IR
Nolan, G
Fryar, B
Title Re-operation for hyperparathyroidism
Journal name Anz Journal of Surgery   Check publisher's open access policy
ISSN 1445-1433
Publication date 2004-09
Sub-type Article (original research)
DOI 10.1111/j.1445-1433.2004.03142.x
Volume 74
Issue 9
Start page 732
End page 740
Total pages 9
Language eng
Keyword persistent and recurrent hyperparathyroidism
re-operative parathyroidectomy
Persistent Primary Hyperparathyroidism
Parathyroid Adenomas
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 27 Jun 2012, 18:01:31 EST by System User